# SDR JR2R20171007326

- Difficulty date: October 7, 2017
- Submitted: October 7, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N424NV
- Make and model: Doug MD 83
- Aircraft serial: 49421
- Aircraft time: 61,388 hours, 51,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936434129
- Condition: Corroded
- Location: Bs 237-256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED. REPAIRED THE SKIN IAW EA 42-2017-024.
